# SDR 2007UALA01672

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 SLIDE, PIN IS PULLED OUT OF STITCHING.  [06-20-07]  REPLACED A FAILED SLIDE.
